Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Took medicine to delay periods. Will my period be regular after this?

i have a regular period. I had it on the first of March. My period usually lasted for a week. I have to travel on the 6th and i took a medicine to stop the spotting on the 8th until 14th. Then I had this bleeding. I was wondering if there is a tendency for me to get pregnant after that? And if not, will my period be still as regular as it is? I mean, will I wait for my period on the same date it comes or should I wait it until the last day of my bleeding? Thank you so much.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016

Usually you got a withdrawal bleeding after stopping the medicine. It is quite normal thing.

Most of the women gets regular period after that. You will wait for next coming period up to 7 days from actual due date.

Pregnancy depends on proper timing of unprotected sex and ovulation time or fertile days. You can check your pregnancy status if you do not get your period after 7 days of due date.

Hope it helps. For any query, you can visit my profile. Good luck.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor